# SDR UALA2010081602992

- Difficulty date: August 13, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 55,037 hours, 8,065 cycles
- Engine: Pwa PW4090
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: B435428
- Part serial: 59
- Condition: Faulted
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPOILER EICAS MSG ON LANDING.  LATCHED FAULTS FOR SPOILER S 4 MSG 27-10503 AND SPOILER 11 MSG 27-10510. TRIED NEW LT 2 A CE NO HELP. SWAPPED LT PFC WITH CTR PFC NO HELP,RETURN TO ORIGINAL POSITIONS. IAW TSM 27-61-810 FOR 11 SPOILER, CK FOR SHORT TO GRN AT CONN DM27219 PIN 3 TO GRN - NO SHORT FOUND. CHK CONN DM27219 FRM PIN 3 TO 10 FOR CONTINUITY. FOUND CONTINUITY REF SSM. REPLACED WIRE CABLE W8797 AND NR 4 SPOILER PCU, CHECKED OK.
